MENU

You are here

Publications

Export 137 results:
Filters: First Letter Of Last Name is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
U
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
T
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
Bertola M, A. Ferrer P. Topological expansion for the Cauchy two-matrix model. J. Phys. A [Internet]. 2009 ;42:335201, 28. Available from: http://dx.doi.org/10.1088/1751-8113/42/33/335201
Fonda A, Klun G. On the topological degree of planar maps avoiding normal cones. SISSA; 2019. Available from: http://preprints.sissa.it/handle/1963/35330
Dell'Antonio G, Figari R, Teta A. A time-dependent perturbative analysis for a quantum particle in a cloud chamber. Annales Henri Poincare 11 (2010) 539-564 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3969
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Formaggia L, Mola A, Parolini N, Pischiutta M. A three-dimensional model for the dynamics and hydrodynamics of rowing boats. Proceedings of the Institution of Mechanical Engineers, Part P: Journal of Sports Engineering and Technology [Internet]. 2010 ;224:51-61. Available from: https://doi.org/10.1243/17543371jset46
S
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Behrend K, Fantechi B. Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2 (2008) 313-345 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2709
Falqui G, Reina C. Susy-curves and supermoduli. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/761
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035
Bruzzo U, Fucito F. Superlocalization formulas and supersymmetric Yang-Mills theories. Nucl. Phys. B 678 (2004) 638-655 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2886
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Dimonte D, Falconi M, Olgiati A. On some rigorous aspects of fragmented condensation.; 2018. Available from: https://arxiv.org/abs/1809.03586
Fantechi B, Mann E, Nironi F. Smooth toric DM stacks.; 2007. Available from: http://hdl.handle.net/1963/2120
Chermisi M, Dal Maso G, Fonseca I, Leoni G. Singular perturbation models in phase transitions for second order materials. Indiana Univ. Math. J. 60 (2011) 367-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3858
Fall MM, Musina R. Sharp nonexistence results for a linear elliptic inequality involving Hardy and Leray potentials.; 2010. Available from: http://hdl.handle.net/1963/3869
Falqui G, Musso F. On Separation of Variables for Homogeneous SL(r) Gaudin Systems.; 2006. Available from: http://hdl.handle.net/1963/2538
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598

Pages

Sign in